# SDR A6WA201240447

- Difficulty date: March 16, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SILL IS CORRODED ALONG THE ENTIRE LENGTH OF SILL.  REMOVED CORRODED SILL AND INSTALLED NEW SERVICEABLE LOWER SILL IAW SRM 51-42-21.
